# SDR GTIA2020020644991

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 10,892 hours, 4,902 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SIGNIFICANT ONFLIGHT ENGINE VIBRATION DURING CLIMB W/ CHANGES IN AIRSPEED AND RATE OF CLIMB.-REF TSM 05-50-00-810-801 SERVEY ACCOMPLISHED RESULT IS TYPE 1 ACCOMPLISHED CHECK OF THE ELEVATOR SERVO CONTROL AND HING BEARINGS ALL NUMBERS ARE WITHIN LIMITS NO DEFECTS NOTED ON ELEVATOR HINGE BEARINGS / SERVO CONTROLS DETAILED WALK AROUND INSPECTION NO BELLY PANELS OR FAIRING ARE LOOSE A/C OK FOR SERVICE.
